Connect
MJA
MJA

Acute myopericarditis following intravenous zoledronic acid for the treatment of Paget’s disease

Monique R Watts, Andris H Ellims and David S Eccleston
Med J Aust 2014; 200 (3): 150. || doi: 10.5694/mja13.11524
Published online: 17 February 2014

To the Editor: Use of bisphosphonates for fracture prevention is increasing. These agents have potential adverse effects,1 but are not known to cause myocardial injury. We present a case of myopericarditis following administration of intravenous zoledronic acid.

  • Monique R Watts1
  • Andris H Ellims2
  • David S Eccleston1

  • 1 Royal Melbourne Hospital, Melbourne, VIC.
  • 2 Alfred Hospital, Melbourne, VIC.

Correspondence: M.Watts@alfred.org.au

Competing interests:

No relevant disclosures.

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.